# SDR FDEA200902190588

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 44,500 hours, 18,210 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL ACFT DRIFTED LEFT NWS UNRESPONSIVE REJECTED TAKEOFF AT 90 KTS.  FOUND NOSE STRUT TO BE OVERSERVICED, SERVICED NOSE STRUT IAW MM 32-21-14-6.  STEERING CHECK'S  NORMAL AT THIS TIME.  OK FOR SERVICE.
